Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 14, 2007, 2:19 AM CDT for 46 counties in Texas. It took effect at Apr 14, 2007, 6:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2007, 2:19 AM CDT (07:19 UTC)
- In effect from
- Apr 14, 2007, 6:00 AM CDT
- Expired
- Apr 14, 2007, 6:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 140719 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 219 AM CDT SAT APR 14 2007 ...WIND ADVISORY FOR ALL OF NORTH TEXAS THROUGH 6 PM SATURDAY EVENING... .A STRONG COLD FRONT WILL CONTINUE PUSHING THROUGH THE TEXAS GULF COAST THIS MORNING. MUCH COOLER AND WINDY CONDITIONS WILL OCCUR BEHIND THE COLD FRONT TODAY...DUE TO A STRONG NORTHERLY PRESSURE GRADIENT. POLAR HIGH PRESSURE WILL SETTLE IN BY THIS EVENING...DIMINISHING THE WIND SPEEDS DRAMATICALLY. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141600- /O.NEW.KFWD.WI.Y.0006.070414T1100Z-070414T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 219 AM CDT SAT APR 14 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON. NORTHWEST WINDS BETWEEN 20 TO 30 MPH...WITH GUSTS TO 35 MPH WILL OCCUR OVER THE ADVISORY AREA TODAY. WINDS WILL DIMINISH RAPIDLY AFTER 6 PM CDT THIS EVENING OR BY SUNSET. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADS AND HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES...ESPECIALLY OPEN WATERS. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
2 follow-up statements
000 WWUS74 KFWD 141546 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1046 AM CDT SAT APR 14 2007 ...WIND ADVISORY FOR ALL OF NORTH TEXAS THROUGH 6 PM SATURDAY EVENING... .GUSTY NORTHWESTERLY WINDS WILL OCCUR THROUGH THIS AFTERNOON..DUE TO THE STRONG PRESSURE GRADIENT BEHIND THE COLD FRONT THAT MOVED THROUGH LAST NIGHT. WINDS WILL DECREASE THIS EVENING AS HIGH PRESSURE SETTLES IN ACROSS NORTH TEXAS. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-142300- /O.CON.KFWD.WI.Y.0006.000000T0000Z-070414T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1046 AM CDT SAT APR 14 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. NORTHWEST WINDS BETWEEN 20 TO 30 MPH...WITH GUSTS OVER 35 MPH WILL OCCUR OVER THE ADVISORY AREA TODAY. WINDS WILL DIMINISH RAPIDLY AFTER 6 PM CDT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADS AND HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES...ESPECIALLY OPEN WATERS. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 58
000 WWUS74 KFWD 142255 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 555 PM CDT SAT APR 14 2007 ...WIND ADVISORY EXPIRING AT 6 PM... .WINDS WILL CONTINUALLY DIMINISH THIS EVENING...AND ARE NOT EXPECTED TO MEET ADVISORY CRITERIA AFTER 6 PM. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150000- /O.EXP.KFWD.WI.Y.0006.000000T0000Z-070414T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 555 PM CDT SAT APR 14 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS AFTERNOON... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. WINDS WILL QUICKLY DIMINISH THIS EVENING...AND MANY SITES ACROSS NORTH TEXAS ARE NO LONGER MEETING ADVISORY CRITERIA. $$ 25
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 12:14 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 14, 12:14 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1214 AM CDT SAT APR 14 2007 .FINAL UPDATE... REMOVED REMAINDER OF TOR WATCH 136 FROM FAR SE COUNTIES...AS COLD FRONT IS CLEARING THAT AREA...DESPITE SOME SCT...ONGOING/ELEVATED CONVECTION WHICH WILL JUST LEND TO SOME LIGHTNING AND SMALL HAIL AT THE WORST. ALSO UPDATED TRENDS THROUGH MIDNIGHT ON OTHER PARAMETERS. WAS A BUSY EVENING...AND WE SAY THANKS TO ALL OUR PARTNERS IN THE PUBLIC AND MEDIA FOR THEIR SUPPORT AND COLLABORATION THROUGH THIS BUSY EVENT. FINAL EVENING UPDATE ALREADY SENT. && .PREV DISCUSSION... /ISSUED 1039 PM CDT FRI APR 13 2007/ UPDATE... REMOVED ALL BUT ANDERSON...LEON...ROBERTSON...AND MILAM FROM TORNADO WATCH 136...AS THEY ARE RIGHT ON THE COLD FRONT AND HAVE 65-70 DEW PTS IN THAT AREA FOR AT LEAST ANOTHER HOUR OR SO. OTHERWISE...SOME ELEVATED CONVECTION POSSIBLE INTO THE EARLY MORNING HOURS ALONG THE RED RIVER AND DOWN THROUGH I-35...AS NEXT IMPUSLE CONTS MOVING NEWD TOWARD N TX. UPDATES FOR WATCH/FCSTS ALREADY SENT. PREV DISCUSSION... /ISSUED 950 PM CDT FRI APR 13 2007/ UPDATE... CLEARED NEXT ROW OF COUNTIES OR IN ESSENCE, CLEARED THE REMAINDER OF TORNADO WATCH #135. THIS INCLUDES THE BONHAM...CORSICANA...FORT HOOD...GROESBECK...KAUFMAN...TEMPLE...WACO...MEXIA...GREENVILLE AND MARLIN AREAS. LOOK FOR FINAL UPDATE TO REMOVE/CANCEL TORNADO WATCH #136 FROM REMAINDER OF E/SE CWA COUNTIES SOMETIME BEFORE MIDNIGHT...OR WHEN BROKEN LINE OF CONVECTION EXITS EWD INTO FAR E TX. UPDATES TO WCN/FCSTS ALREADY SENT FOR 10 PM NEWS/WEATHER-CASTS. PREV DISCUSSION... /ISSUED 846 PM CDT FRI APR 13 2007/ UPDATE... HAVE CLEARED THE AREA ALONG AND WEST OF A SHERMAN...DALLAS... HILLSBORO...TO LAMPASAS LINE FROM THE TORNADO WATCH 135. HAVE ALSO TRIMMED THE POPS BACK ACROSS THE WESTERN THIRD/HALF. #58 PREV DISCUSSION... /ISSUED 715 PM CDT FRI APR 13 2007/ UPDATE... 715 PM CDT UPDATED TO EXPIRE TORNADO WATCH 133 AT 7 PM FOR COMANCHE-ERATH- PALO PINTO...AND REMOVE MONTAGUE AND WISE FROM TORNADO WATCH 135. TORNADO WATCH 135 AND 136 REMAIN IN EFFECT. 25 UPDATE... 620 PM CDT UPDATE TO INCLUDE NEW TORNADO WATCH 136...THROUGH 2 AM...ALONG AND EAST OF A PARIS-ATHENS-CAMERON LINE. ALSO REMOVED EASTLAND-JACK- STEPHENS-YOUNG FROM PREVIOUS TORNADO WATCH 133. OTHER UPDATES TO TEMPERATURES...DEW POINTS...AND WINDS TO ACCOUNT FOR CURRENT TRENDS. UPDATE OUT NOW. 25 UPDATE... 337 PM CDT HAVE SENT AN UPDATED ZONE FORECAST PRODUCT TO INCLUDE THE NEW PDS /PARTICULARLY DANGEROUS SITUATION/ TORNADO WATCH WITH INCLUDED THE AREA EAST OF TORNADO WATCH 133 EAST TO BONHAM...TO CORSICANA...TO MEXIA...TO TEMPLE. #58 PREV DISCUSSION... 310 PM CDT THE 20Z SURFACE ANALYSIS INDICATES THAT THE WARM FRONT EXTENDED FROM NORTH OF CISCO...STEPHENVILLE...HEARNE LINE...WHILE THE DRY LINE EXTENDED EAST OF A SAN ANGELO AND ABILENE...TO JUST WEST OF VERNON. TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S IN THE SOUTHWESTERN ZONES IN THE WARM SECTOR. THE POTENTIAL FOR VERY LARGE HAIL... DAMAGING WINDS...AND TORNADOES IN ON THE INCREASE ACROSS NORTH TEXAS FOR THE LATE AFTERNOON THROUGH EVENING PERIOD. THE STORM PREDICTION CENTER HAS INCREASE MOST OF NORTH TEXAS TO HIGH RISK OF SEVERE...AND A PDS TORNADO WATCH WILL LIKELY BE ISSUED DURING THE NEXT HOUR THE DRY LINE WILL MOVE EAST TO THE I-35 CORRIDOR 03-04Z. THE COLD FRONT WILL OVERTAKE THE DRY LINE LATE THIS EVENING AND SWEEP THROUGH THE REST OF NORTH TEXAS OVERNIGHT. THUNDERSTORM CHANCES WILL END AT THAT POINT...BUT WE MAY SEE SO SHOWERS CONTINUE ACROSS THE EAST INTO THE SATURDAY MORNING. DRIER COOLER WEATHER WILL OCCUR SATURDAY AFTERNOON THROUGH SUNDAY... WITH SOME PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY ACROSS THE NORTH. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AS ANOTHER UPPER LEVEL SYSTEMS AFFECTS THE AREA. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 41 71 49 73 53 / 10 0 0 10 30 WACO, TX 38 73 48 74 53 / 0 0 0 10 30 PARIS, TX 36 67 46 72 49 / 10 0 0 10 30 DENTON, TX 39 70 46 74 52 / 0 0 0 10 30 MCKINNEY, TX 37 70 43 73 51 / 10 0 0 10 30 DALLAS, TX 41 70 49 73 55 / 10 0 0 10 30 TERRELL, TX 39 69 47 73 55 / 10 0 0 10 30 CORSICANA, TX 40 69 49 73 54 / 10 0 0 10 30 TEMPLE, TX 40 76 48 74 56 / 0 0 0 10 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/58
Hazardous weather outlook, Apr 13, 10:00 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1000 PM CDT FRI APR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1000 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THE THREAT OF SEVERE WEATHER HAS ENDED IN NORTH TEXAS. THERE COULD BE SOME LIGHTNING AND THUNDER WITH WEAKENING STORMS ACROSS THE AREA...BUT ONLY A BRIEF RAIN SHOWER OR TWO WILL ACOMPANY ANY RESIDUAL STORMS THROUGH THE REST OF TONIGHT. .DAYS TWO THROUGH SEVEN... WINDY AND MUCH COOLER CONDITIONS WILL ARRIVE BEHIND THE COLD FRONT SATURDAY...WHICH WILL LIKELY MAKE AREA LAKES VERY CHOPPY AND EAST-WEST ORIENTED ROADS AND HIGHWAYS HAZARDOUS TO HIGH PROFILE VEHICLES. PATCHY FROST IS POSSIBLE SUNDAY MORNING...NORTHWEST OF A GOLDTHWAITE...MERIDIAN...EMORY LINE. A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING NEXT WEEK...AS ANOTHER STORM SYSTEM AFFECTS THE AREA. .SPOTTER INFORMATION STATEMENT... FURTHER SPOTTER ACTIVATION IS NOT LIKELY THROUGH THE REST OF TONIGHT. 26
In the hours before
Local storm report, Apr 14, 2:03 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
203 AM CDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 3 N ROCKWALL 32.97N 96.46W
04/13/2007 ROCKWALL TX TRAINED SPOTTER
SMALL LIMBS DOWN.Local storm report, Apr 14, 2:06 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG COPPERAS COVE 31.12N 97.90W
04/14/2007 CORYELL TX PUBLIC
SMALL LIMBS DOWN.Local storm report, Apr 14, 2:06 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED DATE/TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
730 PM TSTM WND DMG COPPERAS COVE 31.12N 97.90W
04/13/2007 CORYELL TX PUBLIC
SMALL LIMBS DOWN.Local storm report, Apr 14, 2:08 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
208 AM CDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST 12 S DECATUR 33.06N 97.59W
04/13/2007 M66 MPH WISE TX TRAINED SPOTTERLocal storm report, Apr 14, 2:10 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 AM CDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG ALLEN 33.11N 96.67W
04/13/2007 COLLIN TX PUBLIC
SMALL LIMBS DOWN.Local storm report, Apr 14, 2:15 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 AM CDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL DECATUR 33.23N 97.59W
04/13/2007 E2.00 INCH WISE TX TRAINED SPOTTERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:01 PM CDT | Tornado Warning | FWD | Kaufman | 44 min |
| Apr 13, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 13, 7:13 PM CDT | Tornado Warning | FWD | Dallas | 17 min |
| Apr 13, 7:24 PM CDT | Tornado Warning | FWD | Hunt | 66 min |
| Apr 13, 7:41 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 35 min |
| Apr 13, 7:45 PM CDT | Tornado Warning | FWD | Rockwall | 15 min |
| Apr 13, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 43 min |
| Apr 13, 7:57 PM CDT | Tornado Warning | FWD | Hopkins, Rains, Van Zandt | 63 min |
| Apr 13, 8:09 PM CDT | Special Weather Statement | FWD | Ellis, Navarro | 66 min |
| Apr 13, 8:12 PM CDT | Special Weather Statement | FWD | McLennan | 63 min |
| Apr 13, 8:14 PM CDT | Special Weather Statement | FWD | Bell | 61 min |
| Apr 13, 8:28 PM CDT | Tornado Warning | FWD | Hunt | 32 min |
| Apr 13, 8:33 PM CDT | Special Weather Statement | FWD | Limestone | 57 min |
| Apr 13, 8:37 PM CDT | Special Weather Statement | FWD | Falls | 53 min |
| Apr 13, 8:43 PM CDT | Special Weather Statement | FWD | Henderson | 62 min |
| Apr 13, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains, Van Zandt | 46 min |
| Apr 13, 9:25 PM CDT | Special Weather Statement | FWD | Anderson | 65 min |
| Apr 13, 9:41 PM CDT | Special Weather Statement | FWD | Henderson | 34 min |
| Apr 13, 10:09 PM CDT | Special Weather Statement | FWD | Milam | 66 min |
| Apr 13, 10:29 PM CDT | Special Weather Statement | FWD | Robertson | 61 min |
| Apr 13, 10:57 PM CDT | Special Weather Statement | FWD | Leon | 63 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.